# SDR QMLA2014013014012

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 489 hours, 1,713 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 489 hours, 1,041 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005410
- Part serial: 51211
- Condition: Making Metal
- Part time: 489 hours, 1,041 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT & MEDICAL CREW WERE ON THEIR WAY TO A SCENE LOCATION TO PICK UP A PATIENT WHEN APPROXIMATELY 4 MILES FROM THEIR DESTINATION, THE ENG CHIP LIGHT ILLUMINATED.  THE PILOT NOTIFIED THE CREW THAT THEY WOULD NOT BE ABLE TO CONTINUE & PROCEEDED TO FIND A SUITABLE LANDING LOCATION.  THE LANDING WAS UNEVENTFUL & MX WAS NOTIFIED OF THEIR LOCATION.  ONCE THE MECHANIC ARRIVED, HE CHECKED THE ENG CHIP PLUG ONLY TO FIND A LARGE AMOUNT OF METAL PARTICLES.  AFTER REVIEW OF THE MM & A CONVERSATION WITH TECHNICAL SUPPORT, IT WAS DECIDED THAT SEVERAL MODULES OF THE ENG WOULD NEED TO BE REPLACED.  THIS ACFT IS CURRENTLY OUT OF SERVICE AWAITING PARTS.
